# SDR SWAA2020020441038

- Difficulty date: January 22, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 28,672 hours, 17,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1668, M1669, M1670 AND M1673 IN CABIN.          / R&R EMERGENCY LIGHT BATTERY PACKS PER AMM.
